# SDR USAA000809

- Difficulty date: June 8, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 2 INCHES, STATION 331, RBL 2.  INSTALLED NEW INTERCOSTAL PER SRM 51-10-00.  (M)
